JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 11
November-2020
eISSN: 2349-5162

Unique Identifier

JETIR2011188

Page Number

407-409

Share This Article


Title

α∗-compactness and α∗-connectedness in topological spaces

ISSN

2349-5162

Cite This Article

"α∗-compactness and α∗-connectedness in topological spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 11, page no.407-409, November-2020, Available :http://www.jetir.org/papers/JETIR2011188.pdf

Abstract

In this paper, we introduce the new concepts α∗-compactness and α∗-connectedness in topological spaces and obtain some of their properties using α∗-closed sets.

Key Words

α∗-closed sets, α∗-continuous maps, α∗-compactness and α∗-connectedness.

Cite This Article

"α∗-compactness and α∗-connectedness in topological spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 11, page no. pp407-409, November-2020, Available at : http://www.jetir.org/papers/JETIR2011188.pdf

Publication Details

Published Paper ID: JETIR2011188
Registration ID: 303569
Published In: Volume 7 | Issue 11 | Year November-2020
DOI (Digital Object Identifier):
Page No: 407-409
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"α∗-compactness and α∗-connectedness in topological spaces", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 11, page no. pp407-409, November-2020, Available at : http://www.jetir.org/papers/JETIR2011188.pdf




Preview This Article


Downlaod

Click here for Article Preview